Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Treated for TB. Spitting out greyish color, tongue became white, bad breath. What is it? Medication?

Hi good day, I m pearl 24y/o.. I ve had a tb last 2003 and completed the 6months medication.. But now Everytime I spit there s a grayish or sometimes close to black color on it.. And also there s no night that I will be awake because I need to spit out.. I think this also causes my tongue to be white in color instead of red.. And I feel that it also causes me to have a bad breath easily.. Would like to know what illness is this and what medications should I take.. Thank you so much...
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Bad breath is usually caused due to poor oral hygiene maintenance.
Please get your teeth cleaned by a dentist.
Maintain oral hygiene well.
Take anti-oxidants and vitamin becosules .
If symptoms persists,please do visit a physician.
Take care.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor